Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Simultaneous similarity of matrices


Author: Shmuel Friedland
Journal: Bull. Amer. Math. Soc. 8 (1983), 93-95
MSC (1980): Primary 14D25, 14L30, 15A21
MathSciNet review: 682831
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Shmuel Friedland, Analytic similarity of matrices, Algebraic and geometric methods in linear systems theory (AMS-NASA-NATO Summer Sem., Harvard Univ., Cambridge, Mass., 1979) Lectures in Appl. Math., vol. 18, Amer. Math. Soc., Providence, R.I., 1980, pp. 43–85. MR 605866
  • 2. I. M. Gel′fand, The cohomology of infinite dimensional Lie algebras: some questions of integral geometry, Actes du Congrès International des Mathématiciens (Nice, 1970) Gauthier-Villars, Paris, 1971, pp. 95–111. MR 0440631
  • 3. Maxwell Rosenlicht, Some basic theorems on algebraic groups, Amer. J. Math. 78 (1956), 401–443. MR 0082183

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 14D25, 14L30, 15A21

Retrieve articles in all journals with MSC (1980): 14D25, 14L30, 15A21


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1983-15094-2